# SDR UHLA2013073000372

- Difficulty date: July 30, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N207JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000254
- Aircraft time: 10,926 hours, 8,426 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT 1 CD PHOTOLUMINESCENT ESCAPE ROUTE STRIP UNSECURE.  SECURED PHOTOLUMINESCENT STRIP IAW AMM 33-50-21.
